Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have been suffering from typhoid, get head ache. Taking montewok. Suggest? - Online Doctor Chats

Date : 07-Jun-2013
User rating for this question
Very Good Posted in: Infections
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:How are you?
User:Im gud mam..
User:For the past one month i have been suffering from typhoid..
User:i still get head ache in the morning
Doctor:has it been treated
User:for this im taking montewok tablet at 4 in the evening
User:i got admintted
User:for 2 days
Doctor:why are you taking Montewok for the headache?
Doctor:Do you have sinus issues?
Doctor:then why are you taking the Montewok?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor